Previous |  Up |  Next

Article

MSC: 53A15, 53A45
Keywords:
Differentiable manifold; $SL(n,)$-structure; Killing tensors
Summary:
In this paper we solve the problem of finding integrals of equations determining the Killing tensors on an $n$-dimensional differentiable manifold $M$ endowed with an equiaffine $SL(n,)$-structure and discuss possible applications of obtained results in Riemannian geometry.
References:
[1] Chern, S. S.: The geometry of G-structures. Bull. Amer. Math. Soc. 72 (1966), 167–219. DOI 10.1090/S0002-9904-1966-11473-8 | MR 0192436 | Zbl 0136.17804
[2] Eisenhart, L. P.: Riemannian geometry. Princeton Univ. Press, Princeton, NJ, 1949. MR 0035081 | Zbl 0041.29403
[3] Fulton, C. M.: Parallel vector fields. Proc. Amer. Math. Soc. 16 (1965), 136–137. DOI 10.1090/S0002-9939-1965-0172215-0 | MR 0172215 | Zbl 0141.19303
[4] Katzin, G. H., Levine, J.: Note on the number of linearly independent $m^{th}$-order first integrals space of constant curvature. Tensor 19, 1 (1968), 42–44. MR 0224021
[5] Kashiwada, T.: On konformal Killing tensor. Natural Science Report, Ochanomizu University 19, 2 (1968), 67–74. MR 0243458
[6] Kobayashi, Sh.: Transformation Groups in Differential Geometry. Erbeb. Math. Grenzgeb 70, Springer-Verlag, New York–Heidelberg, 1972. MR 0355886 | Zbl 0246.53031
[7] Kobayashi, Sh., Nomizu, K.: Foundations of differential geometry. Vol. 1. Intersience, New York–London, 1963. MR 0152974
[8] Krame, D., Stephani, H., MacCallum, M. A. H., Herit, E.: Exact solutions of Einstein’s field equations. Cambridge Univ. Press, Cambridge, 1980. MR 0614593
[9] Mikeš, J.: Geodesic mapping of affine-connected and Riemannian spaces. J. Math. Sci. 78, 3 (1996), 311–333. DOI 10.1007/BF02365193 | MR 1384327
[10] Mikeš, J., Stepanova, E., Vanžurová, A.: Differential Geometry of Special Mappings. Palacký University, Olomouc, 2015. MR 3442960 | Zbl 1337.53001
[11] Nijenhuis, A.: A note on first integrals of geodesics. Proc. Kon. Ned. Acad. Van. Wetens., Ser. A 52 (1967), 141–145. MR 0212697 | Zbl 0161.18803
[12] Nomizu, K.: What is affine differential geometry. ? In: Differential Geometry Meeting, Univ. Munster, 1982, 42–43.
[13] Nomizu, K.: On completeness in affine differential geometry. Geometriae Dedicata 20, 1 (1986), 43–49. DOI 10.1007/BF00149271 | MR 0823159 | Zbl 0587.53010
[14] Schouten, J. A.: Ricci-calculus. Grundlehren Math. Wiss., 10, Springer-Verlag, Berlin, 1954. MR 0516659 | Zbl 0057.37803
[15] Schirokow, P. A., Schirokow, A. P.: Affine Differentialgeometrie. Teubner, Leipzig, 1962. MR 0150666 | Zbl 0106.14703
[16] Simon, U., Schwenk-Schellschmidt, A., Viesel, H.: Introduction to the Affine Differential Geometry of Hypersurfaces. Science University of Tokyo, Tokyo, 1991. MR 1200242
[17] Stepanov, S. E.: The Killing-Yano tensor. Theoretical and Mathematical Physics 134, 3 (2003), 333–338. DOI 10.1023/A:1022645304580 | MR 2001815 | Zbl 1178.53074
[18] Stepanov, S. E.: The Bochner technique for an $m$-dimensional compact manifold with $SL(m,)$-structure. St. Petersburg Mathematical Journal 10, 4 (1999), 703–714. MR 1654091
[19] Stepanov, S. E.: On conformal Killing 2-form of the electromagnetic field. J. Geom. Phys. 33 (2000), 191–209. DOI 10.1016/S0393-0440(99)00046-7 | MR 1747041 | Zbl 0977.53013
[20] Stepanov, S. E.: A class of closed forms and special Maxwell’s equations. Tensor, N.S. 58 (1997), 233–242. MR 1719406 | Zbl 0954.53026
[21] Stepanov, S. E.: The vector space of conformal Killing forms on a Riemannian manifold. J. Math. Sci. 110, 4 (2002), 2892–2906. DOI 10.1023/A:1015327018220 | MR 1758432
[22] Stepanov, S. E., Jukl, M., Mikeš, J.: On dimensions of vector spaces of conformal Killing forms. In: Springer Proceedings in Mathematics & Statistics 85, (Algebra, geometry and mathematical physics. AGMP, Mulhouse, France, October 24–26, 2011), Springer, Berlin, 2014, 495–507. MR 3275956 | Zbl 1320.53041
[23] Stepanov, S. E., Smol’nikova, M. V.: Fundamental differential operators of orders one on exterior and symmetric forms. Russ. Math. J. 46, 11 (2002), 51–56. MR 1972985
[24] Stepanov, S. E., Tsyganok, I. I.: Vector fields in a manifolds with equiaffine connections. In: Webs and Quasigroups, Tver Univ. Press, Tver, 1993, 70–77. MR 1224969
[25] Tachibana, S.-I.: On conformal Killing tensor in a Riemannian space. Tohoku Math. Journal 21, 1 (1969), 56–64. DOI 10.2748/tmj/1178243034 | MR 0242078 | Zbl 0182.55301
[26] Yano, K., Ishihara, Sh.: Harmonic and relative affine mappings. J. Differential Geometry 10 (1975), 501–509. MR 0390969
[27] Yano, K., Nagano, T.: Some theorems on projective and conformal transformations. Ind. Math. 14 (1957), 451–458. DOI 10.1016/S1385-7258(57)50059-0 | MR 0110993 | Zbl 0079.15603
Partner of
EuDML logo